Advertisement

Mathematical Notes

, Volume 62, Issue 4, pp 405–413 | Cite as

A regularization method for evolutionary problems in mechanics of visco-plastic media

  • V. S. Klimov
Article
  • 38 Downloads

Abstract

We study a regularization method for solving the Cauchy problem for parabolic inclusions that arise in the mechanics of visco-plastic media. We also consider some applications of the regularization method to the problem of forced oscillations and prove that the set of solutions to the Cauchy problem is acyclic for the parabolic inclusions under consideration.

Key words

regularization method parabolic inclusions Cauchy problem forced oscillations acyclicity 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P. P. Mosolov and V. P. Myasnikov,Mechanics of Rigid-Plastic Media [in Russian], Nauka, Moscow (1981).Google Scholar
  2. 2.
    H. Gajewski, K. Gröger, and K. Zacharias,Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen, Akademie-Verlag, Berlin (1978).Google Scholar
  3. 3.
    M. A. Krasnosel'skii and P. P. Zabreiko,Geometric Methods of Nonlinear Analysis [in Russian], Nauka, Moscow (1975).Google Scholar
  4. 4.
    Yu. G. Borisovich, B. D. Gel'man, A. D. Myshkis, and V. V. Obukhovskii, “Topological methods in the theory of fixed points of multi-valued mappings”,Uspekhi Mat. Nauk [Russian Math. Surveys],35, No. 1, 59–126 (1980).MathSciNetGoogle Scholar
  5. 5.
    V. S. Klimov, “To the theory of evolutionary problems in mechanics of visco-plastic media”,Izv. Ross. Akad. Nauk Ser. Mat. [Russian Acad. Sci. Izv. Math.],59, No. 1, 139–156 (1995).MATHMathSciNetGoogle Scholar
  6. 6.
    O. A. Ladyzhenskaya,Mathematical Aspects of Dynamics of Viscous Incompressible Fluids [in Russian], Nauka, Moscow (1970).Google Scholar
  7. 7.
    J.-L. Lions,Quelques méthodes de résolution des problèmes aux limites nonlinéaires, Dunod, Paris (1969).Google Scholar
  8. 8.
    V. S. Klimov, “A problem on periodic solutions of operator differential inclusions”,Izv. Akad. Nauk SSSR Ser. Mat. [Math. USSR-Izv.],53, No. 2, 309–327 (1989).Google Scholar
  9. 9.
    V. S. Klimov and E. R. Semko, “Multi-valued operators of superposition in the space of measurable functions”,Dep. VINITI, No. 2934-B91, Moscow (1991).Google Scholar
  10. 10.
    B. M. Levitan and V. V. Zhikov,Almost Periodic Functions and Differential Equations [in Russian], Izd. Moskov. Univ., Moscow (1978).Google Scholar
  11. 11.
    B. D. Gel'man, “On the structure of the set of solutions to inclusions with multi-valued operators”, in:Global Analysis and Mathematical Physics [in Russian], Izd. Voronezh. Univ., Voronezh (1987), pp. 26–41.Google Scholar
  12. 12.
    D. Henry,Geometric Theory of Semilinear Parabolic Equations, Springer-Verlag, Berlin (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • V. S. Klimov
    • 1
  1. 1.Orel State Pedagogical UniversityUSA

Personalised recommendations